# SDR REXA2013022600343

- Difficulty date: February 22, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 18,765 hours, 16,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Component: Cargo Door, Bombdr
- Component part number: 601R35027241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE AT EWR MAINTENANCE FOUND CHAFE DAMAGE TO THE CARGO DOOR OUTER SKIN, AT THE TOP OF THE DOOR.  REPAIRED IAW EA CRJ252-01332 AND ASSOCIATED 8110-3.
